Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Daniel0202

Will I Lose The Effect By Taking 1 Week Break From Accutane?

Recommended Posts

Hello,

I have been on accutane for 2 days and need to take 1 week break, will this reduce any effect? Will the accutane not work as good?

Regards

Daniel

Share this post


Link to post
Share on other sites

I can't figure out a way to phrase this nicely.

You're considering something extremely dumb.

And doing something even dumber by asking for advice on the internet rather than asking your doctor.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×